Moderna Vaccine Side Effects, Swelling in Patients with Cosmetic Facial Fillers
Moderna Vaccine Here's a Wrinkle ... Cosmetic Face Fillers Trigger Side Effects
12/25/2020 7:00 AM PT
One of the COVID vaccines is just swell for folks who dabble in face fillers ... but this is the bad kind of swell.
Turns out some people who got cosmetic facial fillers have had unique side effects to the Moderna vaccine ... swelling and inflammation.
A few patients had cheek fillers 6 months before getting inoculated. One patient had lip fillers 2 days after getting the vaccine.
As for why it happens, doctors say the vaccine puts your immune system into overdrive, and when it spots a substance that is not a natural part of the body it attacks, and that's what causes the inflammation.
Although this info is sure to send L.A. into panic mode, fear not, because the symptoms subside with steroids and anti-histamines.
Doctors say the side effects are not severe and should in no way inhibit people from getting the vaccine.
It appears these side effects have not been seen with the Pfizer vaccine. Since Pfizer and Moderna are almost identical, it's not clear why there are side effects with one but not the other.